# SDR 9620045639

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CLIMB HAD GEAR WARNING INDICATION.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  PERFORMED SYSTEM CHECK OF MAIN LEFT LANDING GEAR UPLOCK.  REPLACED BOTH LEFT MAIN GEAR UPLOCK SENSORS.  CHECKED AIR GAP AND PERFORMED GEAR SWING, OPERATIONAL CHECK OK.
